# SDR ASAA2020100933330

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 43,234 hours, 12,733 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 11573
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 38,330 hours, 11,477 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AD20201651-NG-36-1 NR 1 ENGINE 5TH STAGE BLEED AIR CHECK VALVE FAILED GAP CHECK.  REMOVED 5TH STAGE BLEED AIR CHECK VALVE NR 1 ENGINE, PER AD20201651-NG-36-1.  GROUNDED-YES.  R&R NR 1 ENGINE 5TH STAGE BLEED AIR VALVE, REF B737-800 AMM 36-11-02.  OPERATIONS AND LEAK CHECK GOOD.  ACCOMPLISHED AD 20201651-NG-36-1.
